Why does my father get full body tremors after being treated for angina,diabetes and cancer ?
My father had what they call it angina , I am pretty sure he had a full blown heart attack . He was sent home from the hospital. while he had the heart attack he started to have tremors all over his body. Before this he had hand tremors especially in his left hand. For about 1-2 years. Now since getting out of the hospital he started getting full body tremors again and again. They gave him valium at the hospital and it stopped for a bit, but now it just keeps restarting. They did a cat scan and saw nothing. We have a history of parkinsons disease in the family... He is 80 years old and has bladder cancer . He is also diabetic. With these episodes he has been getting temple headaches and he does not usually get headaches at all.
The shaking of the hands and whole body after the discharge from hospital is due to anxiety.. because of this he may have episodes of headaches.. Even though there is history of Parkinson disease , the disease cannot begin in short duration.. continue with the given medications....
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My father is 65, for the second time in a few months he has been suddenly throwing up, being very pale and shaking uncontrolably, and saying that he has a tender stomach. The last time after maybe 4 hours he was feeling somewhat better but continued to feel drained for days. We have no idea what is wrong.
Hi ..My father(age 53) is suffering with tremors in the whole body (hands, legs, head) and some times not able to walk also. We have consulted 1) Neurologist and took a MRI scan as he advised but he said nothing problem from his side and advised to use medication ZAPIZ and TOPAMAC. 2) After that consulted Endocrinologist as my father Thyroid profile results were bit high and He advised us to use CIPLA 40 after observing results of Thyroid T3, T4 ,TSH , Free T3,T4 , Thyroid scan. 3) As we had doubt on leg bones and it would be reason for tremor in legs, we have consulted Orthologist, he took some x-ray to both legs and gave some medicine to strength legs. After consultation of all these specialists and as they advised, My father is using...ZAPIZ, CIPLA LA 40 for tremors. After using these medicine , tremors in the body is not reduced and sometimes it is increasing because of this medicine as per my father s observation daily. Please advice how to proceed.
my neice has cancer and is now at home as they can no longer do anymore. my question is she is having the shivers real bad. I covered her with a blanket and checked her sugars and they are 84. she has stage 4 pancreatic cancer and its in her liver. is there anything I can do here at home or should I take her to the emergency room.
I am in good health. Age 69. I exercise and eat well. I am trying to stop taking Lorazapam. One reason for this decision is that I have to go to my doctor to get each refill. No long term RX for this drug any longer. I live a long way from my doctor. This is the 7th day of stopping this medication (.5mg. three times a day). I have experienced sleepiness all six nights as well as persistent small tremors (one sharper-longer tremor last night). How long will it the sumptoms last? Should I take small dosages instead of complete ceasing the drug? I have managed to last for one whole week. I hate to give in now but I would love to be able to get some sleep. Thank you so much, Norma
I was diagnosed with carpal tunnel and released two years ago. Now I ve had NCS done and have cubital tunnel. But recently I ve had a tremor that is getting worse. It occurs only when I straighten the elbow or touch my nose. Is this related to cubital or seperate problems??
my dad was taking escitalopram for about 6 mo for his nerves. 3 weeks ago he was rushed to hospital for gallbladder rupture and one of the meds they took him off of was escitalopram, which we thought gave him hand and leg tremors as well as restless sleep such as throwing arms and legs around, after he initially started taking. once stopped, these symptoms stopped as well....a week or so ago he started taking this again for his nerves and we notice symptoms restarting.....he naturally doesn t see any of this happening
I have experienced hand tremors for about ten years and was diagnosed with an essential tremor. My hand tremors have got worse over the past two years to the point where it sometimes effects work. I have had blood tests with my gp including throid function tests and everything came back normal. my dad was recently diagnosed with congenital adrenal hyperplasia and I also have neurofibramatosis type 1 do you think there is a link? Or should I just manage this symptom?
I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76...
hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does not help not sure whats going on i also have a acid reflux condition with lots of heartburn so i am...
My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he had a tremor in his arms, upper body, head and hands. He kept dropping things. After dinner he went...